MathSciNet Relay Station
MathSciNet bibliographic data
MR1661165 76N10 (35B40 35Q30 76Y05)
Min, Lu; Ukai, Seiji Non-relativistic global limits of weak solutions of the relativistic Euler equation. J. Math. Kyoto Univ. 38 (1998), no. 3, 525–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement